×

zbMATH — the first resource for mathematics

Stochastic Lotka-Volterra system with infinite delay. (English) Zbl 1205.34103
Summary: This paper investigates a stochastic Lotka-Volterra system with infinite delay, whose initial data comes from an admissible Banach space \(C_r\). We show that, under a simple hypothesis on the environmental noise, the stochastic Lotka-Volterra system with infinite delay has a unique global positive solution, and this positive solution will be asymptotic bounded. The asymptotic pathwise of the solution is also estimated by the exponential martingale inequality. Finally, two examples with their numerical simulations are provided to illustrate our result.

MSC:
34K50 Stochastic functional-differential equations
60H10 Stochastic ordinary differential equations (aspects of stochastic analysis)
92D25 Population dynamics (general)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Mao, X.; Marion, G.; Renshaw, E., Environmental noise suppresses explosion in population dynamics, Stochastic process appl., 97, 96-110, (2002) · Zbl 1058.60046
[2] Mao, X.; Sabanis, S.; Renshaw, E., Asymptotic behaviour of the stochastic lotka – volterra model, J. math. anal. appl., 287, 141-156, (2003) · Zbl 1048.92027
[3] Bahar, A.; Mao, X., Stochastic delay lotka – volterra model, J. math. anal. appl., 292, 364-380, (2004) · Zbl 1043.92034
[4] Chen, F., Global asymptotic stability in \(n\)-species non-autonomous lotka – volterra competitive systems with infinite delays and feedback control, Appl. math. comput., 170, 1452-1468, (2005) · Zbl 1081.92038
[5] Bereketoglu, H.; Gyori, I., Golbal asymptotic stability in a nonautonomous lotka – volterra type systems with infinite delay, J. math. anal. appl., 210, 279-291, (1997) · Zbl 0880.34072
[6] Wang, J.; Zhou, L.; Tang, Y., Asymptotic periodicity of the Volterra equation with infinite delay, Nonlinear anal., 68, 315-328, (2008) · Zbl 1133.35004
[7] Gopalsamy, K., Global asymptotic stability in a periodic integrodifferential system, Tohoku math. J., 37, 323-332, (1987) · Zbl 0587.45013
[8] Xu, R.; Chaplain, M.A.J.; Chen, L., Global asymptotic stability in \(n\)-species nonautonomous lotka – volterra competitive systems with infinite delays, Appl. math. comput., 130, 295-309, (2002) · Zbl 1029.34060
[9] Kuang, Y.; Smith, H.L., Global stability for infinite delay lotka – volterra type systems, J. differential equations, 103, 221-246, (1993) · Zbl 0786.34077
[10] Haddock, J.R.; Hornor, W.E., Precompactness and convergence on norm of positive orbits in a certain fading memory space, Funkcial. ekvac., 31, 349-361, (1988) · Zbl 0665.45005
[11] Sawano, K., Some considerations on the fundamental theorems for functional differential equations with infinite delay, Funkcial. edvac., 22, 615-619, (1982)
[12] Atkinson, F.V.; Haddock, J.R., On determining phase space for functional differential equations, Funkcial. ekvac., 31, 331-347, (1988) · Zbl 0665.45004
[13] Hale, J.K.; Kato, J., Phase space for retarded equations with infinite delay, Funkcial. ekvac., 21, 11-41, (1978) · Zbl 0383.34055
[14] Xu, Y., The existence and uniqueness of the solution for stochastic functional differential equations with infinite delay at the phase space \(\mathcal{B}\), J. math. appl., 20, 4, 827-830, (2007)
[15] Mao, X., Stochastic differential equations and applications, (1997), Horwood Publishing Chichester · Zbl 0874.60050
[16] Song, Y.; Baker, C.T.H., Qualitative behaviour of numerical approximations to Volterra integro-differential equations, J. comput. appl. math., 172, 101-115, (2004) · Zbl 1059.65129
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.